Ulster University Logo

Quantitative approaches in climate change ecology

Brown, Christopher J., SCHOEMAN, DS, Sydeman, William J., Brander, Keith, Buckley, Lauren B., Burrows, Michael, Duarte, Carlos M., Moore, Pippa J., Pandolfi, John M., Poloczanska, Elvira, Venables, William and Richardson, Anthony J. (2011) Quantitative approaches in climate change ecology. Global Change Biology, 17 (12). pp. 3697-3713. [Journal article]

Full text not available from this repository.

URL: http://dx.doi.org/10.1111/j.1365-2486.2011.02531.x

DOI: doi:10.1111/j.1365-2486.2011.02531.x

Item Type:Journal article
Faculties and Schools:Faculty of Life and Health Sciences > School of Environmental Sciences
Faculty of Life and Health Sciences
Research Institutes and Groups:Environmental Sciences Research Institute > Coastal Systems
Environmental Sciences Research Institute
ID Code:20408
Deposited By: Dr David Schoeman
Deposited On:01 Nov 2011 14:11
Last Modified:01 Nov 2011 14:11

Repository Staff Only: item control page